Previous |  Up |  Next

Article

Title: Pseudo $BL$-algebras and $DR\ell $-monoids (English)
Author: Kühr, Jan
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 128
Issue: 2
Year: 2003
Pages: 199-208
Summary lang: English
.
Category: math
.
Summary: It is shown that pseudo $BL$-algebras are categorically equivalent to certain bounded $DR\ell $-monoids. Using this result, we obtain some properties of pseudo $BL$-algebras, in particular, we can characterize congruence kernels by means of normal filters. Further, we deal with representable pseudo $BL$-algebras and, in conclusion, we prove that they form a variety. (English)
Keyword: pseudo $BL$-algebra
Keyword: $DR\ell $-monoid
Keyword: filter
Keyword: polar
Keyword: representable pseudo $BL$-algebra
MSC: 03B52
MSC: 03G25
MSC: 06D35
MSC: 06F05
idZBL: Zbl 1024.06005
idMR: MR1995573
.
Date available: 2009-09-24T22:08:42Z
Last updated: 2015-11-01
Stable URL: http://hdl.handle.net/10338.dmlcz/134040
.
Reference: [1] A. Dvurečenskij: On pseudo $MV$-algebras.Soft Computing 5 (2001), 347–354. Zbl 0998.06010, 10.1007/s005000100136
Reference: [2] A. Dvurečenskij: States on pseudo $MV$-algebras.Studia Logica 68 (2001), 301–327. Zbl 0999.06011, MR 1865858, 10.1023/A:1012490620450
Reference: [3] A. Di Nola, G. Georgescu, A. Iorgulescu: Pseudo $BL$-algebras: Part I.Preprint.
Reference: [4] G. Georgescu, A. Iorgulescu: Pseudo $MV$-algebras.Mult. Val. Logic 6 (2001), 95–135. MR 1817439
Reference: [5] G. Grätzer: General Lattice Theory.Birkhäuser, Berlin, 1998. MR 1670580
Reference: [6] P. Hájek: Basic fuzzy logic and $BL$-algebras.Soft Computing 2 (1998), 124–128. 10.1007/s005000050043
Reference: [7] P. Hájek: Metamathematics of Fuzzy Logic.Kluwer, Amsterdam, 1998. MR 1900263
Reference: [8] T. Kovář: A general theory of dually residuated lattice ordered monoids.Ph.D. thesis, Palacký Univ., Olomouc, 1996.
Reference: [9] J. Kühr: Ideals of noncommutative $DR\ell $-monoids.Manuscript.
Reference: [10] J. Rachůnek: A non-commutative generalization of $MV$-algebras.Czechoslovak Math. J. 52 (2002), 255–273. Zbl 1012.06012, 10.1023/A:1021766309509
Reference: [11] J. Rachůnek: A duality between algebras of basic logic and bounded representable $DR\ell $-monoids.Math. Bohem. 126 (2001), 561–569. MR 1970259
Reference: [12] K. L. N. Swamy: Dually residuated lattice ordered semigroups.Math. Ann. 159 (1965), 105–114. Zbl 0138.02104, MR 0183797, 10.1007/BF01360284
.

Files

Files Size Format View
MathBohem_128-2003-2_8.pdf 273.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo